Compact Kahler manifolds with elliptic homotopy type

Amoros, Jaume ; Biswas, Indranil (2010) Compact Kahler manifolds with elliptic homotopy type Advances in Mathematics, 224 (3). pp. 1167-1182. ISSN 0001-8708

Full text not available from this repository.

Official URL:

Related URL:


Simply connected compact Kahler manifolds of dimension up to three with elliptic homotopy type are characterized in terms of their Hodge diamonds. For surfaces there are only two possibilities, namely h1,1 ≤ 2 with hp,q=0 for p≠ q. For threefolds, there are three possibilities, namely h1,1≤ 3 with hp,q=0 for p≠ q. This characterization in terms of the Hodge diamonds is applied to explicitly classify the simply connected Kahler surfaces and Fano threefolds with elliptic homotopy type.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Rational Homotopy; Kahler Manifold; Elliptic Homotopy Type; Projective Manifold
ID Code:3559
Deposited On:12 Oct 2010 04:15
Last Modified:27 Jan 2011 05:30

Repository Staff Only: item control page